Publication
Title
New results on the radially deformed dirac operator
Author
Abstract
Language
English
Source (journal)
Complex analysis and operator theory
Publication
2017
ISSN
1661-8254
Volume/pages
11:6(2017), p. 1283-1307
ISI
000406230000002
Full text (Publisher's DOI)
Full text (publisher's version - intranet only)
UAntwerpen
Faculty/Department
Research group
Project info
Construction of symmetry algebra realizations using Dirac operators.
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 05.09.2017
Last edited 09.12.2018
To cite this reference